Longitudinal Stability of Kites on the Cable and in Free Flight

AR Podgaets, WJ Ockels

Research output: Chapter in Book/Conference proceedings/Edited volumeConference contributionScientificpeer-review

Original languageUndefined/Unknown
Title of host publicationMathematical Modelling in Natural Sciences
EditorsI.N. Zheganina
Place of PublicationPerm, Russia
PublisherPerm State Technicl University
Pages17-17
Number of pages1
ISBN (Print)978-5-88151-785-4
Publication statusPublished - 2007
EventMathematical Modelling in Natural Sciences - Perm, Russia
Duration: 3 Oct 20076 Oct 2007

Publication series

Name
PublisherPerm State Technicl University

Conference

ConferenceMathematical Modelling in Natural Sciences
Period3/10/076/10/07

Keywords

  • Geen BTA classificatie

Cite this

Podgaets, AR., & Ockels, WJ. (2007). Longitudinal Stability of Kites on the Cable and in Free Flight. In I. N. Zheganina (Ed.), Mathematical Modelling in Natural Sciences (pp. 17-17). Perm State Technicl University.